Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Aurel Bejancu
Title: Geometry of CR-submanifolds
Additional book information: Mathematics and Its Applications, D. Reidel Publishing Company, Dordrecht, Boston, Lancaster, and Tokyo, xii + 169 pp., $49.50. ISBN 90-277-2194-7.

References [Enhancements On Off] (What's this?)

  • 1. A. Bejancu, CR-submanifolds of a Kaehler manifold. I, II, Proc. Amer. Math. Soc. 69 (1978), 135-142; Trans. Amer. Math. Soc. 250 (1979), 333-345. MR 467630
  • 2. E. Calabi, Isometric imbedding of complex manifolds, Ann. of Math. 58 (1953), 1-23. MR 57000
  • 3. E. Calabi, Metric Riemann surfaces, Ann. of Math. Studies (1953), 77-85. MR 61675
  • 4. Bang-yen Chen, CR-submanifolds of a Kaehler manifold. I, J. Differential Geom. 16 (1981), no. 2, 305–322. MR 638795
  • 5. E. Kähler, Über eine bemerkenswerte Hermitische Metrik, Abh. Math. Sem. Univ. Hamburg 9 (1933), 173-186.
  • 6. S. Kobayashi, Recent results in complex differential geometry, Jahresber. Deutsch. Math.-Verein. 83 (1981), no. 4, 147–158. MR 635391
  • 7. K. Ogiue, Differential geometry of Kaehler submanifolds, Adv. in Math. 13 (1974), 73-114. MR 346719
  • 8. J. A. Schouten and D. van Dantzig, Über unitäre Geometrie, Math. Ann. 103 (1930), no. 1, 319–346 (German). MR 1512625, https://doi.org/10.1007/BF01455698
  • 9. J. A. Schouten and D. van Dantzig, Über unitare Geometrie konstanter Krümmung, Proc. Kon. Nederl. Akad. Amsterdam 34 (1931), 1293-1314.
  • 10. A. Weil, Sur la théorie des formes différentielles attachées à une variété analytique complexe, Comm. Math. Helv. 20 (1947), 110-116. MR 21431
  • 11. Kentaro Yano and Masahiro Kon, CR submanifolds of Kaehlerian and Sasakian manifolds, Progress in Mathematics, vol. 30, Birkhäuser, Boston, Mass., 1983. MR 688816

Review Information:

Reviewer: Bang-yen Chen
Journal: Bull. Amer. Math. Soc. 17 (1987), 149-152
DOI: https://doi.org/10.1090/S0273-0979-1987-15545-5
American Mathematical Society